# SDR REXA2016080301519

- Difficulty date: August 3, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 21,490 hours, 14,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGEL CRACKED.   REMOVED & REPLACED IAW SRM 51-42-06-001-001-A01.
